# SDR DALA2016071205312

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 57,352 hours, 21,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR HANDLE RELEASE SPRING BROKEN.  REPLACED THE SPRING. OPS CHECKED NORMAL.
